MathSciNet Relay Station
MathSciNet bibliographic data
MR2113675 (2005k:65263) 65N30 (35B45 35J55 65N15 76M12)
Ye, Xiu A new discontinuous finite volume method for elliptic problems. SIAM J. Numer. Anal. 42 (2004), no. 3, 1062–1072 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement